# SDR SWAA2025031798935

- Difficulty date: February 23, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD PLATE AT COCKPIT 2025-112784<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00YW6S7;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00YW6S7
